I'm taking laser treatment; 8th sitting completed, my face became dark red - what to do now? (Photos)

Sir face became red on cheeks...please give me a solution.

Doctor Answers 3

Moderate redness after laser procedure

This can be a problem with your darker skin type. Hyperpigmentation can occur with prolonged redness. This needs to be discussed with your doctor. I don't know what type of laser and how long from the procedure your are. Need to decrease redness with LED (Gentlewaves), steroids, or Biafine.

Panama City Facial Plastic Surgeon
4.6 out of 5 stars 26 reviews

Acne Scarring -- Lasers (Fraxel, Co2/Erbium, VIVA, Intensif); Microneedling/PRP, Fillers (Bellafill); Subcision; Punch Excision

Acne scarring requires a series of treatments in combination.  IF you are red this can be improved with vascular lasers.  I suggest seeing an expert for treatment options.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 159 reviews

8th laser treatment

Thank you for your question. What type of laser did you receive? Has this reaction happened with any of the other treatments? How many days has this been since you received the treatment? I would recommend you call the business where you received the treatment and ask if this is part of the normal healing process and what they would recommend. Best of luck.

Brian C. Reuben, MD
Salt Lake City Plastic Surgeon
5.0 out of 5 stars 28 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.